# SDR HEEA072670

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- Aircraft time: 7,451 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Part serial: 565
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FM UHF BAND INTERMITTENTLY DOES NOT TRANSMIT OR RECEIVE.
